# SDR 2012FA0000252

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: General aviation
- Aircraft: N789JF
- Make and model: Grtlks 2T1A2
- Aircraft serial: 0745
- Aircraft time: 1,067 hours
- Engine: Lyc AEIO360*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1010216321911
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ACFT IAW SB-GL12-01R.  AFTER REMOVING THE RT HORIZONTAL STABILIZER, A CRACK WAS DISCOVERED ALONG THE INBD RIVET LINE WHICH COVERED APPROX 70 DEGREES OF THE TUBE CIRCUMFERENCE.  THE LT HORIZONTAL STABILIZER WAS FOUND TO BE CRACKED THE ENTIRE CIRCUMFERENCE OF THE TUBE, INBD OF THE SECOND LINE OF RIVETS.
